# SDR 2LCF20210706630

- Difficulty date: June 30, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N538LA
- Make and model: Boeing 767316
- Aircraft serial: 34628
- Aircraft time: 60,098 hours, 29,751 cycles
- Engine: Ge CF680C2B6F
- Engine time: 58,290 hours, 11,072 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

FLIGHT L7-1803 SCHEDULED ON THE ROUTE, DURING TAKEOFF AND ASCENT, THERE WAS LOUD NOISE IN THE CABIN AND INDICATION OF HIGH PRESSURE CAUSED BY THE PACK ONCE THE BLEED SYSTEM WAS CONFIGURED.   THE IMAGE WAS DISTORTED ON THE LEFT EADI SCREEN,  CONFIRMING THE ABOVE SITUATION, ANALYZING THE WEATHER CONDITIONS AND APPLYING THEIR QRH; THE CREW TOOK THE DECISION TO RETURN THE FLIGHT TO STATION TO MANAGE THE FAILURE. ON THE APPROACH THEY ARE SHOWING TCAS FAIL ON THE LEFT EHSI AND THE WEATHER RADAR IS LOST WITHOUT RADAR FAILURE ANNOUNCEMENT. DURING THE DESCENT THE INSTRUMENTS RETURNED TO OPERATING NORMALLY.   DURING DESCENT FMC MSN SPLIT IRS OPERATION ON SCRATCH PAD AND SAME NOISE OF LOOSE OBJECTS HITTING BEHIND THE INSTRUMENT PANEL WAS HEARD AND ALSO DURING PARKING.   34 22 02 01: EADI CAPT IS BLANK. SELECTING ALT EFI DOES NOT CORRECT FAULT. CCOMPAINED BY TCAS FAIL AND NO WX RADAR PRESENTATION ON CAPT EHSI.   MOC # 374728: AFTER BOTH ENGINE STARTS WITH IDLE THRUST BOTH DUCT PRESS EXCEEDED 45 PSI WITH EXCESSIVE NOISE ON COCKPIT AND DURING TAKE OFF. DURING CLIMB LOUD NOISE OF LOOSE OBJECTS WAS HEARD.   TECHNICAL STAFF REMOVED THE LEFT EADI, THE REAR AREA OF THE INSTRUMENT WAS CHECKED AND CLEANED AND NO DAMAGE OR LOOSE LINES WERE FOUND; THE TWO EADIS WERE INTERCHANGED AND WHEN TESTING THESE WERE POSITIVE, THEREFORE THE TWO COMPONENTS WERE WORKING NORMALLY. SIMILARLY, THE VERIFICATION OF TCAS AND THE WEATHER RADAR SYSTEM WAS CARRIED OUT, WHICH WERE SATISFACTORY. RUN UP WAS PERFORMED TO VERIFY THE EXCESSIVE NOISE IN THE CABIN, FINDING FAULTS IN THE LEFT PACK TEMPERATURE CONTROL SYSTEM WHEN AUTOMATIC MODE IS SELECTED (MOC NO 374746).
